Publication Type:

Journal Article

Source:

International Journal of Computing Science and Mathematics, Inderscience Publishers Ltd, Volume 5, Number 2, p.151–164 (2014)

URL:

http://www.inderscienceonline.com/doi/abs/10.1504/IJCSM.2014.064066

Abstract:

This article presents the results on existence of mild solutions for random impulsive neutral functional differential inclusions under sufficient conditions. The results are obtained by using the Krasnoselskii-Schaefer type fixed point theorem combined with the selection theorem of Berssan and Colombo for lower semicontinuous (LSC) maps with decomposable values.

Cite this Research Publication

Dr. Vinodkumar A., “Existence results for Random Impulsive Neutral Differential Inclusions with Lower Semicontinuous”, International Journal of Computing Science and Mathematics, vol. 5, pp. 151–164, 2014.

207
PROGRAMS
OFFERED
6
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
8th
RANK(INDIA):
NIRF 2018
150+
INTERNATIONAL
PARTNERS